# SDR GTIA2022122236843

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 39,198 hours, 18,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SOCK ODOR AT 10K, DURING DESENT, LASTED AROUND 5 MINUTES. C/W ODOR INSPECTION IAW TSM 05-50-00.  C/W ENG RUN PER AMM 71-00-00. NO DEFECTS NOTED
